Change search
ReferencesLink to record
Permanent link

Direct link
A multiscale Galerkin approach for a class of nonlinear coupled reaction-diffusion systems in complex media
Eindhoven Institute of Technology. (Mathematics)ORCID iD: 0000-0002-1160-0007
2010 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 371, no 2, 705-718 p.Article in journal (Refereed) PublishedText
Place, publisher, year, edition, pages
Elsevier, 2010. Vol. 371, no 2, 705-718 p.
Keyword [en]
two-scale FEM, Galerkin method
National Category
Mathematical Analysis Computational Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-39812DOI: 10.1016/j.jmaa.2010.05.056ScopusID: 2-s2.0-77955277482OAI: oai:DiVA.org:kau-39812DiVA: diva2:901133
Note

cited By 6

Available from: 2016-02-06 Created: 2016-02-06 Last updated: 2016-05-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Muntean, Adrian
In the same journal
Journal of Mathematical Analysis and Applications
Mathematical AnalysisComputational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 29 hits
ReferencesLink to record
Permanent link

Direct link